Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 7496762, 5 pages
Review Article

A Mathematical Bridge between Discretized Gauge Theories in Quantum Physics and Approximate Reasoning in Pairwise Comparisons

1LAREMA, UMR CNRS 6093, Université d’Angers, 2 bd Lavoisier, 49045 Angers Cedex 1, France
2Lycée Jeanne d’Arc, 40 avenue de Grande Bretagne, 63000 Clermont-Ferrand, France

Correspondence should be addressed to Jean-Pierre Magnot; moc.liamg@tongam.pj

Received 2 October 2017; Revised 16 December 2017; Accepted 26 December 2017; Published 23 January 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 Jean-Pierre Magnot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jean-Pierre Magnot, “On mathematical structures on pairwise comparisons matrices with coefficients in an abstract group arising from quantum gravity,” Heliyon, vol. 5, no. 6, pp. e01821, 2019. View at Publisher · View at Google Scholar
  • Eliza Wajch, “From pairwise comparisons to consistency with respect to a group operation and Koczkodaj's metric,” International Journal of Approximate Reasoning, 2019. View at Publisher · View at Google Scholar